Some inequalities for operator weighted geometric mean

[thumbnail of 8_Dragomir.pdf]
8_Dragomir.pdf - Published Version (257kB) | Preview

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2019) Some inequalities for operator weighted geometric mean. Bulletin of the Transilvania University of Brasov, Series III: Mathematics, Informatics, Physics, 12 (2). pp. 283-292. ISSN 2065-2151

Item type Article
Official URL
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords Young’s type scalar inequalities ; two positive operators ; complex Hilbert space
Citations in Scopus 0 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login